# SDR ASAA2018061225203

- Difficulty date: June 12, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,820 hours, 12,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK HAS A CRACK IN THE RADIUS OF THE ATTACH POINT AT STA 727J RBL13. GROUNDED - YES. REPAIRED CARGO TRACK IAW SRM 53 00 53 2R 3.
